# SDR USAA920080669

- Difficulty date: March 23, 2008
- Submitted: March 24, 2008
- Operation: Air carrier
- Aircraft: N672AW
- Make and model: Airbus A320-232
- Aircraft serial: 2193
- Aircraft time: 15,363 hours, 5,800 cycles
- System (JASC): 2433 · DC Rectifier/Converter
- Part: Transformer
- Part number: Y0053
- Part serial: 1311
- Condition: Defective
- Location: Nr 2
- Part time: 236 hours, 88 cycles
- Stage of operation: AP
- How discovered: O
- Nature of condition: G
- Precautionary procedure: O

## Discrepancy

FLT NR 188 - TPA-PHX - EMERGENCY LANDING, AIRCRAFT EXPERIENCED A DC BUS 2 FAULT.  AFTER ONE RESET, THE FAULT REOCCURRED.  DUE TO SLOW SLATS AND FLAPS, THE LOSS OF ONE REVERSER AND THE AUTOBRAKE SYSTEM, CREW DECLARED AN EMERGENCY ON APPROACH TO PHX RUNWAY 08.  A NORMAL LANDING WAS REPORTED.  MAINTENANCE REMOVED AND REPLACED CONTACTOR 3PX, RELAY 6XX, DIODE 2420 VD, NO HELP.  REPLACED THE NR 2 TRANSFORMER RECTIFIER AND OPERATIONAL CHECK WAS GOOD.
